- Agler J, McCarthy J. 2016. The implicit function theorem and free algebraic sets. Transactions of the American Mathematical Society 368:3157-3175. dx.doi.org/10.1090/tran/6546.
- Figueroa-López JE, Ólafsson S. 2016. Short-time expansions for close-to-the-money options under a Lévy jump model with stochastic volatility. Finance and Stochastics 20(1):219-265. dx.doi.org/10.1007/s00780-015-0281-z.
- Knese G. 2015. The von Neumann inequality for 3 x 3 matrices. Bulletin of the London Mathematical Society 48(1):53-57. dx.doi.org/10.1112/blms/bdv087.
Full lists of publications from WU Math Dept. are maintained at libguides.wustl.edu/math/pubs. Please send any additions or revisions to Ruth Lewis.
Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.